# SDR GAIA00102

- Difficulty date: March 7, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N902RF
- Make and model: Boeing 727225
- Aircraft serial: 22549
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 1850 - SEA-FWA - THE EMERGENCY EXIT LIGHTS DO NOT COME ON WITH SWITCH TURNED ON.  THE FLIGHT CONTINUED TO FWA AND LANDED SAFELY WITHOUT ANY FURTHER DIFFICULITES.  OPERATIONALLY CHECKED SYSTEM AND COULD NOT DUPLICATE.  SYSTEM OPS CHECKS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
